MAUDE Adverse Event Report: ACE SURGICAL SUPPLY INFINITYN TRI-CAM; DENTAL IMPLANT

ACE SURGICAL SUPPLY INFINITYN TRI-CAM; DENTAL IMPLANT
Model Number 305013
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Pain several days after implant placement; implant became mobile.
 
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnifiation shows no signs of physical defects.Cover screw attached.

Brand Name
INFINITYN TRI-CAM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key16600287
Report Number1287163-2023-02135
Device Sequence Number12542276
Product Code DZE
UDI-Device Identifier00614950002139
UDI-Public00614950002139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number305013
Device Catalogue Number305013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale